Quadratsummen in Restklassenringen.

Detlef Laugwitz

Elemente der Mathematik (1980)

  • Volume: 35, page 73-79
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Laugwitz, Detlef. "Quadratsummen in Restklassenringen.." Elemente der Mathematik 35 (1980): 73-79. <http://eudml.org/doc/141243>.

author = {Laugwitz, Detlef},
journal = {Elemente der Mathematik},
keywords = {sums of squares mod m; residue class rings},
pages = {73-79},
title = {Quadratsummen in Restklassenringen.},
url = {http://eudml.org/doc/141243},
volume = {35},
year = {1980},

AU - Laugwitz, Detlef
TI - Quadratsummen in Restklassenringen.
JO - Elemente der Mathematik
PY - 1980
VL - 35
SP - 73
EP - 79
KW - sums of squares mod m; residue class rings
UR - http://eudml.org/doc/141243
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.